University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Conservation laws in curvilinear coordinates: A short proof of Vinokur's Theorem using differential forms

Bridges, TJ (2008) Conservation laws in curvilinear coordinates: A short proof of Vinokur's Theorem using differential forms APPLIED MATHEMATICS AND COMPUTATION, 202 (2). pp. 882-885.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Bridges, TJt.bridges@surrey.ac.ukUNSPECIFIED
Date : 15 August 2008
Identification Number : https://doi.org/10.1016/j.amc.2008.02.018
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, grid generation, conservation laws, differential forms
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:22
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831101

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800